MAUDE Adverse Event Report: Biosense Webster Inc DECANAV; Catheter, Electrode Recording, Or Probe, Electrode Recording

Biosense Webster Inc DECANAV; Catheter, Electrode Recording, Or Probe, Electrode Recording
Catalog Number R7F282CT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a premature ventricular contraction (pvc) ablation procedure with a decanav catheter and the patient experienced a cardiac tamponade which required pericardiocentesis.While mapping the right ventricle during a pvc case, an abnormal path of the decanav catheter through the right ventricle into the possible pericardium was noticed.Physician was immediately notified of the catheter tracing and ultrasound images.After further assessment, the physician performed pericardiocentesis and 155 ml of fluid removed by syringe and an additional 20 ml was collected in a drainage system.The patient was stable.The patient required extended hospitalization due to drain placement.There were two to three sheath and catheter exchanges during the procedure.A total of 28 ablations were performed in the right ventricle.The correct catheter settings were selected on the generator.There were no issues with flow rate change at the start of ablation.No error messages were observed on biosense webster equipment during the procedure.The physician stated that there was no default in the product and the event was operator error, as she put the catheter in the wrong place.
 
Additional Manufacturer Narrative
D4: udi: the lot number provided of ad26110015 was not recognized in the system.Therefore, the full udi is currently not available.The biosense webster, inc.Product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
DECANAV
Common Device Name
Catheter, Electrode Recording, Or Probe, Electrode Recording
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Precision Concepts Costa Rica
saret industrial park building
rio segundo
alajuela 90109
CS   90109
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50217993
Report Number3013300026-2026-02593
Device Sequence Number10675749
Product Code DRF
UDI-Device Identifier10846835008807
UDI-Public(01)10846835008807(17)270330(10)AD26110015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberR7F282CT
Device Lot NumberAD26110015
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/06/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight143 LB
Patient RaceWhite